# SDR AU960386

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 081308929
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, 310R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL WELL LH AND RH DOUBLERS CRACKED FORE AND AFT ALONG  RIVET LINE IN AREA OF STEERING BRACKET ATTACHMENT (STEERINGBRACKET PNO 5013040-41)
